# SDR DXTA2020080203932

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 434 hours, 276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS "HANGING UP" OR BINDING INTERMITTENTLY WHEN THE HANDLE IS IN THE FULL UP POSITION WHEN ATTEMPTING TO PUSH DOWN TO CLOSE. THE DOOR FUNCTIONS NORMALLY FROM THE OUTSIDE.  PERFORMED SERVERAL OPS CHECKS OF MAIN CABIN DOOR IAW CE-680A AMM 52-10-00 OPS CHECK GOOD, DOOR HANDLE NEVER BINDED AND DOOR OPERATED SMOOTH WITH NO BINDING. COULD NOT DUPLICATE
